Alert archive / Alabama / Flash Flood Warnings in 2024
Flash Flood Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Dec 27, 2024, 11:00 PM CST for Mobile County, Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2024, 11:00 PM CST (05:00 UTC)
- Expired
- Dec 28, 2024, 4:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Mobile County, AL
The radar
The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted.
934
WGUS54 KMOB 280500
FFWMOB
ALC097-280800-
/O.NEW.KMOB.FF.W.0027.241228T0500Z-241228T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
1100 PM CST Fri Dec 27 2024
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southwestern Mobile County in southwestern Alabama...
* Until 200 AM CST.
* At 1100 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen with additional rounds of heavy rain moving into the
area shortly. Flash flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bayou La Batre, Coden, Alabama Port, Dixon Corner, Kirewakra, Fowl
River, South Orchard, Delchamps, Laurendine, Smithport, Bayleys
Corner, Mon Louis, Faustinas, Belle Fontaine, Sunny Cove and
Hollingers Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3046 8840 3050 8822 3057 8808 3053 8808
3051 8810 3047 8809 3045 8810 3037 8810
3033 8812 3032 8819 3036 8820 3039 8829
3037 8831 3040 8833 3039 8840
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
279
WGUS54 KMOB 280756
FFWMOB
ALC097-281000-
/O.EXT.KMOB.FF.W.0027.000000T0000Z-241228T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
156 AM CST Sat Dec 28 2024
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Southwestern Mobile County in southwestern Alabama...
* Until 400 AM CST.
* At 156 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bayou La Batre, Coden, Alabama Port, Dixon Corner, Kirewakra, Fowl
River, South Orchard, Delchamps, Laurendine, Smithport, Bayleys
Corner, Mon Louis, Faustinas, Belle Fontaine, Sunny Cove and
Hollingers Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3046 8840 3050 8822 3057 8808 3053 8808
3051 8810 3047 8809 3045 8810 3037 8810
3033 8812 3032 8819 3036 8820 3039 8829
3037 8831 3040 8833 3039 8840
FLASH FLOOD...RADAR INDICATED
$$562
WGUS74 KMOB 281001
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
401 AM CST Sat Dec 28 2024
ALC097-281011-
/O.EXP.KMOB.FF.W.0027.000000T0000Z-241228T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mobile AL-
401 AM CST Sat Dec 28 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN MOBILE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
&&
LAT...LON 3046 8840 3050 8822 3057 8808 3053 8808
3051 8810 3047 8809 3045 8810 3037 8810
3033 8812 3032 8819 3036 8820 3039 8829
3037 8831 3040 8833 3039 8840
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 6:10 PM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Dec 27, 6:10 PM CST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
610 PM CST Fri Dec 27 2024
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Fri Dec 27 2024
Mainly IFR conditions, except for brief MVFR cigs, will remain in
place through the evening at all sites except KPNS where LIFR cigs
will persist for a few more hours. The low cigs at KPNS should
actually come up to IFR for a few hours as convection moves slowly
through the area before again lower back to LIFR. Convection
should continue through late evening at all TAF sites with reduced
vsbys at times in heavy rain.
Following the passage of the convective line later tonight, expect
LIFR cigs to fill in areawide along with developing sea fog
potential that could result in VLIFR at KBFM. These conditions
will likely persist through mid morning Saturday before stronger
mixing and instability lift cigs and vsbys, with the possible
exception at KBFM where sea fog may persist. Thunderstorms are
also likely to develop late in the TAF period but timing remains
uncertain at this time. /JLH
&&
.PREV DISCUSSION... /issued 530 PM CST Fri Dec 27 2024/
...NEAR TERM, SHORT TERM, LONG TERM, MARINE...
.MESOSCALE...
(Now through 8pm)
Issued at 510 PM CST Fri Dec 27 2024
A negatively tilted upper level trough along with positioning
beneath enhanced diffluence aloft has combined with a favorably
moist and unstable boundary layer marine airmass and sufficiently
long and curved hodographs to support low topped tornadic
supercells. This setup is still in place along and south of a
nearly stationary northwest to southeast oriented surface warm
front which extends from Clarke county, AL, southeast across
southwest Alabama and to near Pensacola, in Escambia county, FL.
Surface based capes are still on the order of 1000-1500j/kg along
with continued sufficiently strong flow between 25 and 30 kts
between 0-1km from our latest VAD hodograph with quality low level
curvature. This is supportive of a continuation of the near term
tornado threat over the next few hours. This threat will be
confined to southeast Mississippi into mainly coastal Alabama
through the early evening hours.
The severe threat should begin to diminish and become more
isolated by mid evening. The threat will also become confined
closer to immediate coastal areas of Alabama and the far western
Florida Panhandle as we get towards 7p to 8p, mainly between
Mobile and Pensacola. As the upper level trough and associated
jet streak lift further northeast away from our area, expect low
level wind fields to weaken and veer along with decreasing large
scale ascent and thermodynamic instability.
Considering the more limited areal and temporal severe weather
threat after sunset, will hold off on any watch areas and will
continue to message severe weather updates locally via social
media and slack chat. After the severe threat ends, expect a
continuation of scattered to numerous showers and non severe
thunderstorms overnight.
We will continue to provide additional updates this evening and
will be refining the likely greater severe weather threat expected
for Saturday afternoon through early Sunday morning. Continue to
monitor the latest hazards updates over the next 24 to 36 hours.
/JLH
&&
.NEAR TERM...
(Tonight through Saturday night)
Issued at 510 PM CST Fri Dec 27 2024
After the severe weather threat ends this evening, warm advection
will continue to focus additional non severe convection along
remnant boundaries to focus convection over the area with
scattered to locally numerous coverage persisting through the
overnight hours.
Our main event is going to be tomorrow afternoon into tomorrow night
as a deep, negatively tilted trough swings across the region. Ample
shear and instability will be in place throughout the entire event,
with adequate forcing overspreading the area. CIPS historical
analogs and 12z forecast guidance unsurprisingly remain quite
enthused about this system, with the potential for a severe weather
outbreak across a large portion of the deep south including our
forecast area. It appears there may be at least two rounds of severe
weather, with the first occurring during the mid to late afternoon
west of the I-65 corridor as a subtle shortwave rounds the periphery
of the trough inducing height falls across the forecast area. This
is our best opportunity for discrete to semi- discrete supercell
thunderstorm development with all severe hazards possible including
damaging winds, large hail, and tornadoes. As the main trough swings
in during the late evening into overnight hours, our next primary
round of severe weather is expected to unfold. This will likely
feature a mixed mode with supercells and line segments as it pushes
across the area, with a squall line possible to round out the event
during the pre-dawn hours. The overall setup appears quite potent,
with 40 to 50 knots of deep layer shear, 200 to 300 m2/s2 of sfc-1km
SRH, and 1,500 to 2,000j/kg of SBCAPE and upwards of 100 to 150j/kg
of 3km CAPE. All severe hazards remain possible including damaging
winds, large hail, and tornadoes (some of which could be strong
and/or long tracked).
In addition to severe weather potential, we will likely see some sea
fog problems persisting from the near term period. The same
reasoning applies as mentioned above with warm, moist air overriding
cool water temperatures in Mobile Bay and Mississippi Sound. This
will likely result in dense sea fog development, which should linger
through at least Saturday morning. If we see enough storms in the
vicinity of the coast Saturday morning the sea fog may be able to
lift and mix out.
Additionally, we will continue to have a high risk of rip currents
through Sunday, becoming a Moderate risk by Sunday night. Overall
temperatures will be quite warm, falling into the lower to middle
60's tonight before warming back to the middle 70's for Saturday.
Saturday night will be warm in the lower to middle 60's for most
locations. MM/25
&&
.LONG TERM...
(Sunday through Friday)
Issued at 510 PM CST Fri Dec 27 2024
Upper trough axis is progged to be swinging eastward across the
forecast area Sunday morning with lingering lift along and ahead
of an eastward propagating cold front supports a chance mention
of showers/storms generally along and east of the I-65 corridor
through noon. The severe weather threat is expected to have ended
Sunday morning as the best dynamics lift out. After the noon hour
Sunday, rain chances are expected to end as drier air overspreads
the area in the wake of the front.
Despite the frontal passage, daily highs in the upper 60s/lower
70s come in some 8 to 14 degrees north of December normal numbers
Sunday and 6 to 11 degrees above climo on Monday. Sunday night
will trend cooler with lows dipping down into the mid 40s along
and north of I-10, while lower to mid 50s along the immediate
coast. With a quick return to flow off the Gulf as weak high
pressure slips east of the area Monday night, overnight lows
moderate into the lower to mid 50s interior to upper 50s/lower 60s
closer to the coast.
The latest 27.12Z operational weather models show the geopotential
height fields flattening by Tuesday. drier air in place. There is
the potential for a very subtle impulse embedded in the
westerlies to pass across the deep south Tuesday which may bring
some increase in clouds, but the depth of and presence of dry air
looks to favor not mentioning measurable precipitation. A series
of upper troughs pass east over the area, one late New Year's Day
and the next one Friday, allowing for a series cold fronts to make
passage. Despite this, environmental moisture appears lacking and
will keep the latter half of the week rainfree.
Daily highs New Year's Eve will be on unseasonably warm side
to open up the extended range (upper 60s/lower 70s interior to
lower to mid 70s coast), before we open up the New Year trending
to the cooler side for highs. The coolest days will be Thursday
and Friday with highs mostly in the 50s. While it will be chilly
Tuesday night into Wednesday morning, the bigger push of cold air
will occur the following three nights. Temperatures to fall below
freezing across interior areas Wednesday night into Thursday
morning. Lows will plunge into the upper 20s to low 30s for all
locations north of I-10 Thursday night into Friday morning. /10
&&
.MARINE...
Issued at 510 PM CST Fri Dec 27 2024
Areas of fog, possibly dense will restrict visibilities to perhaps
1 and 3 miles through Saturday. Some of the fog locally dense,
bringing visibility down to less than a mile at times. Restrictions
to visibility in fog will vary, depending on wind and passage of
showers and storms. Other concern will be the potential of strong
to perhaps severe storms through Saturday night with winds in
excess of 60 mph and perhaps an isolated tornado. Cold front
sweeps across the area Sunday and brings an end to the severe
weather threat. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 63 75 59 72 47 70 56 73 / 60 70 100 10 0 0 10 10
Pensacola 65 75 63 72 50 69 60 73 / 70 60 100 30 0 0 10 10
Destin 64 74 65 74 55 70 62 74 / 60 60 100 50 0 0 10 10
Evergreen 61 74 60 73 45 70 51 72 / 70 60 100 30 0 0 10 10
Waynesboro 61 75 57 69 43 70 53 69 / 40 80 100 10 0 0 10 0
Camden 60 72 58 69 45 69 52 69 / 70 80 100 20 0 0 10 10
Crestview 61 75 62 76 46 71 52 76 / 60 60 100 40 0 0 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday afternoon for ALZ265-266.
FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Dec 27, 6:14 PM CST, 4 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
614 PM CST Fri Dec 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tornado 1 SSW Hiwannee 31.79N 88.70W
12/27/2024 Wayne MS Emergency Mngr
Several damage reports confirmed by Wayne
Co. MS EMA. 1 home destroyed, 1 mobile home
damaged, 1 camper/RV damaged. Crews were
also assessing damage along U.S. 84 and also
near Strengthford-Cooley Rd. west of the
Whistler MS community. Damage point on this
LSR provided by radar velocity couplet at
its most intense and further details on
track will be provided by NWS storm survey
assessment team.
&&
10Local storm report, Dec 27, 6:18 PM CST, 4 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
618 PM CST Fri Dec 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tornado 1 SSW Hiwannee 31.79N 88.70W
12/27/2024 Wayne MS Emergency Mngr
Corrects previous tornado report from 1 SSW
Hiwannee. Several damage reports confirmed
by Wayne Co. MS EMA. 1 home destroyed, 1
mobile home damaged, 1 camper/RV damaged.
Crews were also assessing damage along U.S.
84 and also near Strengthford-Cooley Rd.
west of the Whistler MS community. Damage
point on this LSR provided by one of the
more intense radar velocity couplets and
further details will be provided by NWS
storm survey assessment team.
&&
10Special weather statement, Dec 27, 8:10 PM CST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
810 PM CST Fri Dec 27 2024
ALZ261-263-265-280245-
Mobile Coastal AL-Mobile Inland AL-Mobile Central AL-
810 PM CST Fri Dec 27 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MOBILE COUNTY THROUGH 845
PM CST...
At 810 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tanner Williams to 6 miles southwest of
Mobile Regional Airport to near Grand Bay. Movement was east at 40
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
I65 And I165, Semmes, Coden, Grand Bay, Chickasaw, Saraland, Mobile
Regional Airport, Bayou La Batre, Midtown Mobile, Prichard, I65 And
AL 158, Theodore, Tillmans Corner, I10 And I65, Downtown Mobile,
Tanner Williams, and Satsuma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3059 8836 3077 8841 3091 8792 3089 8792
3090 8795 3087 8798 3087 8792 3084 8793
3084 8792 3093 8791 3070 8793 3071 8788
3069 8793 3048 8794 3038 8788 3035 8839
TIME...MOT...LOC 0210Z 258DEG 35KT 3072 8833 3060 8830 3044 8834
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JLHSpecial weather statement, Dec 27, 9:49 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
949 PM CST Fri Dec 27 2024
ALZ265-280415-
Mobile Coastal AL-
949 PM CST Fri Dec 27 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MOBILE COUNTY
THROUGH 1015 PM CST...
At 949 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles north of Alabama Port, or 9 miles east of Bayou La Batre,
moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central
Mobile County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3037 8819 3049 8817 3051 8805 3038 8806
TIME...MOT...LOC 0349Z 259DEG 17KT 3043 8809
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
JLHLocal storm report, Dec 27, 9:53 PM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
953 PM CST Fri Dec 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Gst Mobile Regional Airport 30.68N 88.24W
12/27/2024 M55 MPH Mobile AL Mesonet
Mesonet station (GW2672) at the NWS Mobile
office measured a wind gust of 55mph.
&&
mbSpecial weather statement, Dec 27, 10:30 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
1030 PM CST Fri Dec 27 2024
ALZ264-FLZ201>204-280515-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
1030 PM CST Fri Dec 27 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES THROUGH 1115 PM
CST...
At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Bratt to 8 miles west of
Molino to 12 miles west of Gonzalez to 7 miles east of Robertsdale.
Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pea Ridge, Goulding, Ferry Pass, Ensley, Molino, Gonzalez, Pace,
Floridatown, Point Baker, and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3050 8744 3052 8745 3053 8751 3052 8751
3059 8772 3065 8762 3075 8761 3079 8764
3079 8756 3085 8763 3085 8726 3084 8706
3066 8704 3042 8720
TIME...MOT...LOC 0430Z 279DEG 19KT 3082 8756 3079 8750 3071 8745 3061
8750 3054 8759
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JLHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:13 PM CST | Areal Flood Advisory | MOB | Mobile, Washington | 3 hr |
| Dec 27, 8:10 PM CST | Special Weather Statement | MOB | Mobile | 35 min |
| Dec 27, 8:16 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 44 min |
| Dec 27, 8:20 PM CST | Special Marine Warning | MOB | 40 min | |
| Dec 27, 8:21 PM CST | Tornado Warning | MOB | Baldwin, Mobile | 39 min |
| Dec 27, 8:58 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| Dec 27, 9:04 PM CST | Flash Flood Warning | MOB | Mobile | 7 hr |
| Dec 27, 9:49 PM CST | Special Weather Statement | MOB | Mobile | 26 min |
| Dec 27, 9:54 PM CST | Special Marine Warning | MOB | 51 min | |
| Dec 27, 10:19 PM CST | Special Marine Warning | MOB | 26 min | |
| Dec 27, 10:21 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 39 min |
| Dec 27, 10:34 PM CST | Special Marine Warning | MOB | 56 min | |
| Dec 27, 10:36 PM CST | Flash Flood Warning | MOB | Baldwin | 5 hr |
| Dec 27, 11:25 PM CST | Special Marine Warning | MOB | 95 min | |
| Dec 28, 12:41 AM CST | Special Marine Warning | MOB | 64 min | |
| Dec 28, 12:48 AM CST | Special Weather Statement | MOB | Mobile | 42 min |
| Dec 28, 1:59 AM CST | Special Marine Warning | MOB | 61 min | |
| Dec 28, 2:10 AM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 28, 2:35 AM CST | Small Craft Advisory | MOB | 27 hr | |
| Dec 28, 2:47 AM CST | Coastal Flood Advisory | MOB | Baldwin, Mobile | 22 hr |
| Dec 28, 2:47 AM CST | High Surf Advisory | MOB | Baldwin, Mobile | 33 hr |
| Dec 28, 4:11 AM CST | Special Weather Statement | MOB | Baldwin, Escambia, Mobile | 94 min |
| Dec 28, 4:17 AM CST | Special Marine Warning | MOB | 118 min | |
| Dec 28, 4:20 AM CST | Special Marine Warning | MOB | 115 min | |
| Dec 28, 4:26 AM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 28, 8:37 AM CST | Special Marine Warning | MOB | 83 min | |
| Dec 28, 10:30 AM CST | Special Marine Warning | MOB | 60 min |
Nearby
Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.